I had unprotected sex on the 28th October. The next day I took the morning after pill. On the 4th I saw brown spotting (not a lot), the next day was some blood and the next after that was brown again. On the 7th it was completely gone. Through out the next week I was getting light nausea and my skin was getting lots of pimples. On the 28th November I experienced (during sex) a white discharge like cottage cheese, that's never happened before. Today (30th) I saw a bit of brown discharge when I wiped. And the last time I went to the toilet there was still some brown discharge but also watery and clear discharge. What's going on?
Welcome to ehealthforum,
The spotting after the intake of emergency contraception could suggest chances of withdrawal bleeding which usually occurs within 5-7 days of taking the ECP. The nausea and skin changes could be attributed to the high hormonal dosage contained in the pills. The white cottage cheese like discharge and brown spotting suggests vaginal infection (possible as a result of unprotected intercourse). Wait and watch for your next periods and visit your doctor/gynecologist for further evaluation to look for the underlying cause for your symptoms. Get started on treatment as indicated by examination findings and investigation results. If infective cause is detected, get your partner also treated simultaneously to prevent re-infection. Drink plenty of water. Be in regular follow-up and monitoring of your treating gynecologist and report any abnormal/new symptoms immediately. Take adequate rest.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.